Kansas, 2021Flash Flooding and Hail in Kansas, June 24 to 26, 2021
June 24 to 26, 2021 · NWS ICT · 30 events in 11 counties and zones
An extremely moist airmass was in place as storms erupted along a stationary front during the afternoon hours. Due to the high moisture content of the airmass, the storms were very efficient rainfall producers with some producing 3 to 4 inches of rain per hour.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 1
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 30
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An extremely moist airmass was in place as storms erupted along a stationary front during the afternoon hours. Due to the high moisture content of the airmass, the storms were very efficient rainfall producers with some producing 3 to 4 inches of rain per hour. Marion County saw the most impactful flooding with numerous evacuations and water rescues taking place across the county. Southeast Kansas also saw serious flooding with the Neosho River seeing significant rises.
These same storms also produced pockets of severe downburst winds with the town of Newton taking the brunt of the wind damage. These same storms resulted in an injury when straight-line winds severely damaged a mobile home in southeast Reno County.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before the first event at Jun 24, 10:45 PM CST, 33 minutes earlier.
Area forecast discussion, Jun 24, 10:45 PM CST, 33 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
1145 PM CDT Thu Jun 24 2021
.SHORT TERM...(This evening through Sunday night)
Issued at 312 PM CDT Thu Jun 24 2021
Bottom line up front: Severe chances along the I-70 this afternoon/
this evening for central KS, then another chance of strong severe
storms on Friday afternoon. Albiet a little further south than
today's chance, with periodic chances of storms for going into the
weekend.
A rather complicated synoptic pattern across the forecast area, with
a fairly stout surface low located near KHYS, with a quasi
stationary boundary extending east from the low generally along I-
70. Low 70s dewpoints continue to pool along of just south of this
boundary, with 2000 J/KG of MLCAPE located along the boundary, but a
warm elevated mixed layer has kept any convection from developing so
far. As the late afternoon continues, expect areas along the front
to become uncapped, with severe convection expected to develop near
the triple point currently located near KHYS or KRSL. Moderate bulk
shear of 45 to 50 kts and fairly decent directional shear suggests,
once the storms get going, supercell thunderstorms will be the
initial storm mode, with atmosphere supportive of large hail up to
golf balls and 60-70 mph damaging winds. Expect the bases of the
storms to be fairly elevated, due to the LCL heights, of 7000-10000
ft AGL. So damaging winds may be the most likely severe weather
threat, with the inverted-V sounding profile. Areas just north or
northeast of the quasi stationary front, show an easterly wind
component, which would lead to a more impressive curving hodograph
for a possible tornado threat, but think this chance is more
favorable to the northeast of the forecast area.
As the evening and overnight continues, expect the low level jet to
increase into central KS, which will probably lead to the supercells
congealing into multicell clusters and an eastward propagating
complex of storms (MCS), moving into NW MO, with some convection
probably lingering for areas northeast of KICT, on the tail end of
the MCS, along any outflow boundary it throws out to the south.
Expect some elevated convection to linger for areas northeast of the
forecast area into the early morning hours on Friday. Tricky
forecast for the daytime hours on Friday, as the outflow boundary
from tonights convection will probably push the quasi-stationary
front a little further south into the forecast area, helping to
reinforce the front, for better chances for convergence on Friday
afternoon/evening. Some uncertainty on where this front will end up
for Friday afternoon/evening, but a moderately unstable airmass will
again pool to the south/southeast of the front, as a pseudo dryline
line pushes into south central KS. The NAM/WRF and GFS suggest the
front will be located somewhere near a KHUT to KSLN line, with
afternoon heating leading to the atmosphere becoming uncapped for
the late afternoon hours. The combination of bulk shear of 30-40 kts
and a moderately unstable airmass will lead to another chance of
strong/severe storms on Friday afternoon/evening, as a weak impulse
in the SW mid level flow moves out into the plains for the afternoon
hours. Would not be surprised to see SPC bump up their slight risk,
to an enhanced risk for Friday afternoon, depending on the where the
boundary ends up. Again this will be a mesoscale kinda day, with the
most likely scenario being initial storms being supercells, with
golf ball size hail and damaging wind gusts of 50-65 mph the main
concerns, but enhancement along any kind of reinforcing outflow may
lead to a localized tornado threat.
As Friday evening/night progresses, low level jet and moisture
transport looks to increase to the south of the quasi stationary
boundary, which will lead to convection again congealing into slow
moving convection. The big difference on Friday night, is the
potential for backbuilding or regenerating storms as the NAM and GFS
show the low level moisture transport lingering over central KS
longer or remaining stationary, before veering out by early Sat
morning. Precipitable water (PW) values of 195-200 percent of
normal suggests very efficient rainfall producers, so localized
flooding may be a concern by Sat morning. Will hit this heavy
rainfall and potential flooding chance a little harder in the
grids/zones and hazardous weather outlook.
Most of the forecast area stays in the SW flow in the mid level for
the rest of the weekend, as the boundary either "washes out" or
drops to the south depending on how strong the outflow from Friday
night convection will be. But an axis of high PW air for areas east
of the KS Turnpike, suggests afternoon shower/thunderstorm chances
will continue for most of the weekend for areas east of the KS
Turnpike.
Ketcham
.LONG TERM...(Monday through Thursday)
Issued at 312 PM CDT Thu Jun 24 2021
The unsettled weather pattern looks to continue for the start of the
work week as well, as areas east of the KS turnpike remain in SW
flow aloft with the main PW axis remaining stationary over this area
through Tue and possibly Wed. So latest NBM pops look reasonable
for now.
Ketcham
&&
.AVIATION...(For the 06Z TAFS through 06Z Friday night)
Issued at 1141 PM CDT Thu Jun 24 2021
We've seen a recent uptick in shower and thunderstorm activity
across central Kansas along and north of the stalled frontal
boundary and this activity will persist for several more hours
possibly lingering into the morning hours on Friday before we see
a brief lull. A transient period of MVFR or even IFR under the
heaviest acitivity is likely across central KS tonight while it'll
be more hit and miss across south central KS. Storms are expected
to redevelop on Friday afternoon with a more direct impact to
those across southern Kansas. Storms are expected to develop by
mid to late afternoon and continue into the evening hours.
&&
.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT 77 98 71 85 / 20 40 80 70
Hutchinson 74 97 68 85 / 30 40 80 60
Newton 76 97 70 84 / 30 50 80 70
ElDorado 77 96 71 84 / 30 40 80 80
Winfield-KWLD 77 98 71 86 / 20 30 70 80
Russell 69 91 64 82 / 60 50 80 40
Great Bend 71 92 65 82 / 40 50 80 40
Salina 73 94 68 84 / 60 50 90 60
McPherson 73 97 68 84 / 30 50 90 60
Coffeyville 77 96 74 88 / 20 30 60 80
Chanute 77 96 73 86 / 30 40 70 80
Iola 76 95 73 85 / 30 50 70 90
Parsons-KPPF 77 96 73 87 / 20 40 60 80
&&
.ICT WATCHES/WARNINGS/ADVISORIES...
None.
&&
SHORT TERM...Ketcham
LONG TERM...Ketcham
AVIATION...MWM
Hazardous weather outlook, Jun 24, 8:15 PM CST, 3 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
915 PM CDT Thu Jun 24 2021
KSZ032-033-047>053-067>072-082-083-091>096-098>100-252045-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
915 PM CDT Thu Jun 24 2021
This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.
.DAY ONE...Tonight
Thunderstorms are expected to move east out of western Kansas into
portions of central Kansas tonight. A few strong to marginally
severe storms are possible with 60 mph winds and nickel sized hail.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday
Showers and thunderstorms may linger into Friday morning, with
renewed development likely in the afternoon and evening hours on
Friday. These storms are expected to continue into early Saturday.
Some strong or severe storms appear likely during this period, with
large hail up to golf ball size and damaging winds to 65 mph.
Depending on the strength of the boundary, a localized tornado
threat may also exist across central Kansas for Friday evening.
Heavy rainfall late Friday night may also lead to localized
flooding.
Periodic chances of storms are also forecast from Saturday night
for south central and southeast Kansas then for areas mainly east
of the Kansas Turnpike from Sunday through Tuesday. Confidence in
timing and location of these storms is much lower. Please continue
to check later outlooks for updated information.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed across central Kansas late this
afternoon and this evening.
&&
For a graphical version of this information, see our webpage at:
https://weather.gov/crh/ghwo?sid=ict
VP/Ketcham
In the hours before
Special weather statement, Jun 24, 10:27 PM CST, 51 minutes before
Special Weather Statement
National Weather Service Wichita KS
1127 PM CDT Thu Jun 24 2021
KSZ033-048-049-250500-
Ellsworth KS-Lincoln KS-Saline KS-
1127 PM CDT Thu Jun 24 2021
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Northeastern Ellsworth County in central Kansas...
Southeastern Lincoln County in central Kansas...
Northern Saline County in central Kansas...
* Until midnight CDT.
* At 1125 PM CDT...National Weather Service meteorologists were
tracking a strong thunderstorm near Culver, or 8 miles northwest of
Salina...moving northeast at 35 mph.
hail up to the size of dimes...and wind gusts up to 50 mph are
possible with this storm.
* Locations impacted include...
Salina, New Cambria, Glendale and Westfall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.
&&
LAT...LON 3896 9793 3896 9738 3891 9737 3874 9808
3892 9807 3897 9793
TIME...MOT...LOC 0426Z 244DEG 30KT 3889 9773
KLEINSASSERLocal storm report, Jun 24, 11:18 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1218 AM CDT FRI JUN 25 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1218 AM TSTM WND GST 4 NW GALATIA 38.68N 99.01W
06/25/2021 E65 MPH BARTON KS TRAINED SPOTTER
ESTIMATED 60-65 MPH.
&&
MWMEvent by event
23 thunderstorm wind, 6 flash flood, 1 hail. Local standard time, as filed.
Thunderstorm Wind, Barton
- When
- June 24, 11:18 PM CST to 11:19 PM CST
- Where
- Barton County, 4.07 mi NNW of Galatia
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 38.680, -99.010
An estimated 60 to 65 mph wind gust was reported.
Thunderstorm Wind, Rice
- When
- June 25, 12:35 AM CST to 12:36 AM CST
- Where
- Rice County, 1.63 mi W of Lyons
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 38.350, -98.230
Lyons Rice County Municipal Airport measured a gust of 59 mph.
Thunderstorm Wind, Butler
- When
- June 25, 12:51 PM CST to 12:52 PM CST
- Where
- Butler County, 11.64 mi NE of Potwin
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 38.070, -96.870
Spotter estimated winds of 60 mph.
Thunderstorm Wind, Chase
- When
- June 25, 1:25 PM CST to 1:26 PM CST
- Where
- Chase County, 3.32 mi WSW of Elmdale
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 38.360, -96.690
Dispatch reported a semi roll over. The time was estimated from radar.
Thunderstorm Wind, Marion
- When
- June 25, 4:00 PM CST to 4:01 PM CST
- Where
- Marion County, Goessel
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 38.250, -97.350
A few stop signs were blown down as well as one to two inch diameter branches.
Flash Flood, Marion
- When
- June 25, 4:18 PM CST to 9:00 PM CST
- Where
- Marion County, 5.47 mi W of Florence to 2.22 mi NE of Peabody
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 38.260, -97.030
Water and debris was reported over the roadway south of Marion.
Thunderstorm Wind, Harvey
- When
- June 25, 4:36 PM CST to 4:37 PM CST
- Where
- Harvey County, 1.38 mi N of Hesston
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 38.150, -97.430
Eight inch diameter tree limbs and a 40 foot tall tree were reported down. Street signs were blown over.
Flash Flood, Marion
- When
- June 25, 4:54 PM CST to 9:00 PM CST
- Where
- Marion County, 0.57 mi SSW of Goessel to 0.88 mi WNW of Goessel
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 38.242, -97.353
Water was entering several homes and businesses on Main Street in the city.
Flash Flood, Marion
- When
- June 25, 5:23 PM CST to 8:30 PM CST
- Where
- Marion County, 2.49 mi WSW of Peabody to 3.28 mi SE of Peabody
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 38.154, -97.141
Multiple areas of flash flooding reported.
Thunderstorm Wind, Marion
- When
- June 25, 5:23 PM CST to 5:24 PM CST
- Where
- Marion County, 4.94 mi W of Peabody
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 38.180, -97.190
A trained spotter reported occasional gusts up to 60 mph.
Hail, Marion
- When
- June 25, 5:39 PM CST to 5:40 PM CST
- Where
- Marion County, 3.5 mi S of Goessel
- Measured
- 1 in hail
- Reported by
- Fire Department/Rescue
- Coordinates
- 38.200, -97.340
Hail was reported at the intersection of Kansas Highway 15 and 90th Street.
Thunderstorm Wind, Harvey
- When
- June 25, 5:54 PM CST to 5:55 PM CST
- Where
- Harvey County, 2.64 mi NW of North Newton
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 38.100, -97.380
The roof of a machine shed was torn off.
Thunderstorm Wind, Harvey
- When
- June 25, 5:55 PM CST to 5:56 PM CST
- Where
- Harvey County, 0.32 mi SE of Newton
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 38.047, -97.346
A tree reportedly fell onto a home.
Thunderstorm Wind, Harvey
- When
- June 25, 6:14 PM CST to 6:15 PM CST
- Where
- Harvey County, 1.71 mi WSW of Newton
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 38.043, -97.380
Multiple power poles were reported down.
Thunderstorm Wind, Harvey
- When
- June 25, 6:30 PM CST to 6:31 PM CST
- Where
- Harvey County, 2.58 mi ESE of Hesston
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 38.110, -97.390
Multiple powerlines were down as well as several trees uprooted and knocked over. Many railroad crossbars had broken off at the crossing. The damage occurred from Hesston to Newton.
Thunderstorm Wind, Reno
- When
- June 25, 6:30 PM CST to 6:31 PM CST
- Where
- Reno County, 0.88 mi SE of Sylvia
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 37.960, -98.410
A cargo van box that had been on the ground for a few years blew over north of Sylvia. A 12 inch diameter tree limb broke just north of the city as well. Multiple small limbs were reported down too.
Thunderstorm Wind, Harvey
- When
- June 25, 6:39 PM CST to 6:40 PM CST
- Where
- Harvey County, 0.69 mi N of Newton Arpt
- Measured
- 57 kt (66 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 38.060, -97.280
Wind gust reported at the Newton City County Airport.
Thunderstorm Wind, Harvey
- When
- June 25, 6:39 PM CST to 6:40 PM CST
- Where
- Harvey County, 0.54 mi E of Newton
- Measured
- 57 kt (66 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 38.050, -97.340
There was extensive tree damage reported in downtown including multiple trees that had fallen on homes.
Thunderstorm Wind, Sedgwick
- When
- June 25, 6:40 PM CST to 6:41 PM CST
- Where
- Sedgwick County, 0.55 mi E of Cheney
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 37.630, -97.770
A report was sent via Twitter of an estimated 60 mph wind gust.
Thunderstorm Wind, Reno
- When
- June 25, 7:00 PM CST to 7:01 PM CST
- Where
- Reno County, 5.11 mi ENE of Cheney Res
- Measured
- 56 kt (64 mph) estimated gust
- Injuries
- 1 direct, 0 indirect
- Reported by
- Trained Spotter
- Coordinates
- 37.790, -97.740
A report of damage to a mobile home awning and a couple of cars. Time is estimated from radar. The city of Haven was reported to be without power too.
Thunderstorm Wind, Sedgwick
- When
- June 25, 7:05 PM CST to 7:06 PM CST
- Where
- Sedgwick County, 3.06 mi WSW of Park City
- Measured
- 65 kt (75 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 37.780, -97.370
A home weather station measured a wind gust of 75 mph.
Thunderstorm Wind, McPherson
- When
- June 25, 7:12 PM CST to 7:14 PM CST
- Where
- McPherson County, 0.54 mi W of Galva
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 38.380, -97.540
A trained spotter reported frequent gusts of 58 to 65 mph were occurring.
Thunderstorm Wind, Butler
- When
- June 25, 7:53 PM CST to 7:54 PM CST
- Where
- Butler County, 1.09 mi W of Benton
- Measured
- 58 kt (67 mph) measured gust
- Reported by
- Broadcast Media
- Coordinates
- 37.780, -97.140
Report relayed via KWCH meteorologist.
Thunderstorm Wind, Butler
- When
- June 25, 7:55 PM CST to 7:56 PM CST
- Where
- Butler County, 1.49 mi NNE of Benton
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 37.800, -97.110
Emergency manager reported 60 mph winds with power outages in the city of Benton.
Flash Flood, Marion
- When
- June 25, 8:02 PM CST to 8:45 PM CST
- Where
- Marion County, 1.12 mi WNW of Peabody to 0.49 mi SW of Peabody
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 38.175, -97.120
Voluntary evacuations were occurring in town.
Thunderstorm Wind, Saline
- When
- June 25, 8:17 PM CST to 8:18 PM CST
- Where
- Saline County, 0.69 mi S of (Sln)salina Muni Arp
- Measured
- 53 kt (61 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 38.790, -97.650
Salina Municipal Airport measured a 61 mph wind gust.
Thunderstorm Wind, McPherson
- When
- June 25, 8:18 PM CST to 8:19 PM CST
- Where
- McPherson County, 1.08 mi E of Lindsborg
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 38.580, -97.650
An estimated 60 mph gust was reported.
Thunderstorm Wind, Harper
- When
- June 25, 9:03 PM CST to 9:04 PM CST
- Where
- Harper County, 2.75 mi E of Harper
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 37.280, -97.970
A large tree was reported down and blocking Highway 160 near NE 40th street. Time is estimated from radar.
Flash Flood, Harvey
- When
- June 25, 10:23 PM CST to June 26, 4:00 AM CST
- Where
- Harvey County, 1.68 mi SE of Newton to 1.85 mi ENE of Newton
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 38.033, -97.328
Street flooding was occurring in multiple locations in town including several stalled vehicles.
Flash Flood, Marion
- When
- June 25, 10:37 PM CST to June 26, 1:00 AM CST
- Where
- Marion County, 0.94 mi SE of Florence to 0.56 mi S of Florence
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 38.241, -96.917
Water was reported to have entered homes in Florence. Numerous cars are stuck in the mud and ditches. There were two water rescues in the county.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Missouri, June 24 to 26, 20211 death · 3 injured · $10,000 · EF1 · 40 events
- Damaging Winds in Oklahoma, June 24, 2021$1.8 million · 70 kt wind · 3 events
- Flash Flood in Colorado, June 24, 2021$650,000 · 1 event
- Hail and Damaging Winds in Nebraska, June 24, 2021$389,000 · 1.75 in hail · 8 events
- Damaging Wind in Texas, June 24, 2021$480,000 · 96 kt wind · 1 event
- Hail and Damaging Winds in Texas, June 24, 2021$40,000 · 1.5 in hail · 4 events
- Tornadoes and Hail in Wisconsin, June 24, 2021$21,000 · EF0 · 6 events
- Lightning Strike in Utah, June 24, 20212 injured · 1 event
- Flash Flooding and Damaging Winds in Nebraska, June 24, 202161 kt wind · 14 events
- Flash Flooding and Hail in Kansas, June 24 to 25, 20211.5 in hail · 12 events
- Hail and Damaging Winds in Kansas, June 24, 20211.25 in hail · 12 events
- Tornadoes and Flash Flooding in Missouri, June 24 to 25, 2021EF0 · 12 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 967347, 967367, 967348, 967349, 967612, 967353, 967354, 967355, 967357, 967368, 967358, 967617, 967604, 967603, 967362, 967372, 967359, 967360, 967369, 967373, 967370, 967363, 967352, 967351, 967364, 967620, 967619, 967618, 967365, 967366.